# SDR CA040726003

- Difficulty date: July 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Bearing Cage
- Part number: 31070367
- Part serial: GR97PC09175
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIVING A REQUEST, FROM WEAR CHECK, DUE TO A BAD ENGINE OIL SAMPLE, A TEAR DOWN OF THE SUSPECT ENGINE REVEALED THAT THE HIGH SPEED PINION BEARING AND CAGE WERE WORN AND THE SILVER COATING FLAKINGOFF OF THE COMPONENTS. THE PINION HAS BEEN REPLACED. TWO SIMILAR SDR'S HAVE BEEN ISSUED WITH THIS SAME PROBLEM BY PERIMETER.
